Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 30, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Aug 26, 2014, 1:25 AM CDT for Butler County, Saunders County, Nebraska. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2014, 1:25 AM CDT (06:25 UTC)
- Expired
- Aug 26, 2014, 3:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 44 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
324
WGUS53 KOAX 260625
FFWOAX
NEC023-155-260830-
/O.NEW.KOAX.FF.W.0030.140826T0625Z-140826T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 AM CDT TUE AUG 26 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 330 AM CDT
* AT 122 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN IN THE LAST TWO HOURS BETWEEN BRAINARD...DWIGHT
AND MALMO. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTON.
OAK CREEK.
MIDDLE OAK CREEK.
NORTH OAK CREEK.
PLUM CREEK.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4128 9678 4114 9707 4106 9699 4121 9671
$$
DERGAN1 follow-up statement
566 WGUS73 KOAX 260824 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 324 AM CDT TUE AUG 26 2014 NEC023-155-260832- /O.EXP.KOAX.FF.W.0030.000000T0000Z-140826T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUNDERS NE-BUTLER NE- 324 AM CDT TUE AUG 26 2014 ...THE FLASH FLOOD WARNING FOR WEST CENTRAL SAUNDERS AND SOUTHEASTERN BUTLER COUNTIES WILL EXPIRE AT 330 AM CDT... THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER LIGHT TO MODERATE RAINS ARE POSSIBLE THROUGH SUNRISE...WHICH WILL SLOW THE RECESSION OF FLOOD WATERS. CONTINUE TO USE CAUTION WHILE DRIVING THIS MORNING. LAT...LON 4128 9678 4114 9707 4106 9699 4121 9671 $$ DERGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 11:31 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 25, 11:31 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1131 PM CDT MON AUG 25 2014 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 245 PM CDT MON AUG 25 2014 TIMING THE BEST CHANCES FOR TSTMS AND POTENTIAL FOR HEAVY RAIN WILL PROVIDE THE MAIN FORECAST CHALLENGES. WE HAVE KEPT VERY GOOD CONTINUITY THE PAST FEW DAYS SO THE OVERALL THINKING THIS AFTERNOON IS SIMILAR TO PREVIOUS FORECASTS. AS WE GET CLOSER IN TIME...WE WILL TRY TO FINE TUNE THE DETAILS OF EACH POTENTIAL HEAVY RAIN EVENT. CAN NOT RULE OUT SOME ISOLD SEVERE STORMS THE NEXT FEW DAYS...BUT OVERALL THREAT SEEMS RELATIVELY LOW. LARGE SCALE PATTERN AT 12Z FOR THE 300 MB LEVEL SHOWED A JET SEGMENT WITH WINDS OF 90 KNOTS OR SO DIGGING SOUTH FROM WA INTO NRN CA AND ANOTHER AREA OF WINDS AROUND 80 KNOTS CURVING CYCLONICALLY FROM SRN MN INTO ONTARIO CANADA. MUCH OF THE AREA FROM THE EASTERN ROCKIES INTO THE CENTRAL PLAINS SHOWED WEAK HEIGHT RISES AT 500 MB. A 50 METER HEIGHT FALL CENTER WAS NOTED OVER THE NRN CA/NWRN NV BORDER REGION. A MOIST PLUME AT 700 MB (DEWPOINTS MAINLY 3 TO 7 DEGREES C) STRETCHED FROM SONORA AND CHIHUAHUA MEXICO UP THROUGH AZ...CO...NE AND THEN INTO THE WRN GREAT LAKES REGION. AT 850 MB...LOW PRESSURE WAS OVER ERN CO. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A FRONTAL BOUNDARY CURVING FROM WI ACROSS IA AND THEN SWWD DOWN INTO SWRN KS. A SECONDARY PUSH OF COOL AIR HAD MOVED INTO OUR NRN ZONES WITH BRISK NORTH WINDS EARLIER. 19Z SURFACE MAP SPECIFICS SHOWED TEMPERATURES LOCALLY RANGING FROM 66 DEGREES AT KOFK AND KLCG TO 89 AT KFNB. MOST OF THE HIGH RESOLUTION MODELS SHOW CURRENT TSTM ACTIVITY MOVING OUT OR WEAKENING BY LATE AFTERNOON. TONIGHT...EXPECT AN INCREASE IN TSTM COVERAGE...WITH HEAVY RAIN POSSIBLE. SUBSIDENCE IN THE 700-500 MB LAYER BEHIND DEPARTING SHORTWAVE TROUGH SHOULD ALLOW FOR A MAINLY DRY PERIOD EARLY THIS EVENING. THIS WILL CHANGE QUICKLY THOUGH WITH FAIRLY STRONG LIFT DEVELOPING AS A SHORTWAVE TROUGH MOVES IN FROM THE WEST AND CONVERGENCE INCREASES WITH DEVELOPMENT OF LOW LEVEL JET. WE SHOULD ALSO SEE SOME ENHANCED LIFT OVERNIGHT DUE TO UPPER TROPOSPHERIC DIVERGENCE SINCE WILL BE UNDER THE RIGHT ENTRANCE REGION (RIGHT REAR QUADRANT) OF A 300 MB JETSTREAK THAT IS EXPECTED TO BE OVER CNTRL/NRN MN BY 12Z TUESDAY. CURRENT PRECIPITABLE WATER VALUES ARE MAINLY 1.40 INCHES OR LESS. POINT FORECAST SOUNDINGS AND PLAN VIEWS OF MODEL PRECIPITABLE WATER SHOW MAXIMUM VALUES BETWEEN 1.60 AND 2.00 INCHES OVERNIGHT. CORFIDI VECTORS ARE MAINLY 15 KNOTS OR LESS SO THERE MAY BE SOME TENDENCY FOR BACKBUILDING. ALTHOUGH WE CAN NOT SAY FOR SURE THAT FLASH FLOODING WILL NOT DEVELOP TONIGHT...CHANCES SEEM HIGHER TUESDAY NIGHT AND ALSO WEDNESDAY NIGHT. AREA THAT COULD SEE HEAVY RAIN TUESDAY NIGHT IS ABOUT THE SAME AS TONIGHT...WHICH IS THE CENTRAL 1/3 OF THE FORECAST AREA...SO WE MAY HAVE TO CONSIDER A HEADLINE FOR THAT DEPENDING ON HOW MUCH RAIN FALLS TONIGHT. PATTERN DOES NOT CHANGE THROUGH MID WEEK. OUR NRN ZONES SHOULD BE THE COOLEST AND SRN ZONES THE WARMEST...HIGHS MAINLY 70S NORTH AND 80S SOUTH. IT DOES APPEAR THAT THE HIGHEST POTENTIAL FOR HEAVY RAIN MAY SHIFT TO OUR NORTHERN ZONES WEDNESDAY NIGHT. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 300 PM CDT MON AUG 25 2014 WE SLOWLY GET OUT OF THE WET PATTERN. THE OPERATIONAL 12Z GFS HAS CONTINUED TO TREND SLIGHTLY JUST A BIT FASTER THAN THE ECMWF AND CANADIAN MODELS IN REGARDS TO THE EWD PROGRESSION OF THE CLOSED LOW AT 500 MB AT THE BEGINNING OF THIS PERIOD. THE MID LEVEL TROUGH AXIS PROBABLY WILL NOT MOVE EAST OF OUR AREA UNTIL SATURDAY. KEPT PREVIOUS TREND OF DECREASING POPS FROM WEST TO EAST...WITH NO CHANCE OF PCPN MENTIONED IN THE FORECAST BY SATURDAY NIGHT. A BRIEF PERIOD OF SHORTWAVE RIDGING IS EXPECTED FOR SUNDAY...BUT THIS WILL CHANGE EARLY NEXT WEEK AS TROUGHING INCREASES TO OUR WEST. THE 12Z ECMWF DOES BRING PCPN BACK IN FOR SUNDAY NIGHT/MONDAY. ITS QPF SEEMED OVERDONE BUT DID INCLUDE SOME 20-30 PERCENT POPS BASED ON A BLEND OF ALL MODEL OUTPUT. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1126 PM CDT MON AUG 25 2014 SCATTERED THUNDERSTORMS HAD DEVELOPED WEST OF KOMA AND NORTHWEST OF KLNK AROUND 04Z. PERIODS OF THUNDERSTORMS WILL BE LIKELY AT BOTH SITES THROUGH ABOUT 10Z WITH TEMPO MVFR CIGS AND VSBYS. SOME BREAK IN THE CONVECTION INDICATED BY SHORT RANGE MODELS AFTER 12Z AS LOW LEVEL JET WEAKENS WITH VFR CONDITIONS FOR MUCH OF THE REMAINDER OF THE PERIOD. KOFK IS EXPECTED TO BE NORTH OF THE ACTIVITY WITH SOME CHANCE LATE IN THE PERIOD AS BOUNDARY LIFTS FURTHER NORTH. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...MILLER LONG TERM...MILLER AVIATION...FOBERT
Hazardous weather outlook, Aug 25, 5:02 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 502 PM CDT MON AUG 25 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-261215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 502 PM CDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EASTERN NEBRASKA AND PARTS OF WESTERN IOWA. .DAY ONE...TONIGHT AND TUESDAY THUNDERSTORMS SHOULD INCREASE ACROSS THE AREA THIS EVENING AND EARLY TONIGHT...ESPECIALLY IN AN AREA BOUNDED BY NORFOLK TO ONAWA IOWA ON THE NORTH AND LINCOLN TO RED OAK IOWA ON THE SOUTH. ALTHOUGH ISOLATED STORMS COULD PRODUCE LARGE HAIL AND STRONG WIND GUSTS...THE MAIN HAZARD WILL BE LOCALLY HEAVY RAIN. THE STORMS ARE EXPECTED TO DEVELOP NORTH OF A FRONT THAT HAS STALLED ACROSS NORTHERN KANSAS AND NORTHERN MISSOURI. THIS FRONT WILL ATTEMPT TO LIFT INTO FAR SOUTHEAST NEBRASKA ON TUESDAY AND ADDITIONAL STRONG THUNDERSTORMS...AGAIN WITH HEAVY RAIN...COULD POSSIBLE DEVELOP LATE TUESDAY AFTERNOON OR ESPECIALLY TUESDAY EVENING NEAR AND NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH LABOR DAY NUMEROUS ROUNDS OF THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY NIGHT WITH A CHANCE OF STORMS THEN PERSISTING MUCH OF THE TIME AFTER THAT. LOCALLY HEAVY RAIN WILL CONTINUE TO BE THE PRIMARY HAZARD THROUGH THURSDAY...AND MUCH OF THE AREA COULD PICK UP AT LEAST 2 TO 4 INCHES OF RAIN THIS WEEK. IN ADDITION...STRONG OR SEVERE THUNDERSTORMS WILL LIKELY BE EMBEDDED IN THE ACTIVITY...WITH HAIL AND STRONG WINDS POSSIBLE. THE STRONGER STORMS WILL LIKELY BE FOCUSED MORE FROM LATE AFTERNOON THROUGH THE EVENING HOURS. THE STORMY WEATHER WILL BE THE RESULT OF SEVERAL DISTURBANCES TRACKING ACROSS THE PLAINS IN CONJUNCTION WITH A FRONT THAT IS EXPECTED TO REMAIN NEAR OR ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY. CHERMOK
In the hours before
Special weather statement, Aug 25, 11:46 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1146 PM CDT MON AUG 25 2014 NEZ044-045-050>052-065-066-260530- DOUGLAS NE-DODGE NE-BUTLER NE-SAUNDERS NE-LANCASTER NE-SEWARD NE- WASHINGTON NE- 1146 PM CDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON...NORTHWESTERN LANCASTER... SAUNDERS...SOUTHEASTERN BUTLER AND NORTHEASTERN SEWARD COUNTIES UNTIL 1230 AM CDT... AT 1143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRAINARD...OR 26 MILES NORTHWEST OF LINCOLN...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. ADDITIONAL STORMS WERE LOCATED WEST OF FREMONT ALONG THE PLATTE RIVER TOWARD COLUMBUS. LOCATIONS IMPACTED INCLUDE... WESTERN OMAHA...FREMONT...WAHOO...VALLEY...ARLINGTON...YUTAN... WATERLOO...CEDAR BLUFFS...VALPARAISO...MEAD...BRAINARD...INGLEWOOD... WESTON...PRAGUE...ELKHORN...BOYS TOWN...ITHACA...MALMO...LESHARA AND COLON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4104 9693 4119 9705 4155 9634 4126 9614 TIME...MOT...LOC 0443Z 240DEG 38KT 4116 9691 FOBERT
Special weather statement, Aug 26, 12:05 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1205 AM CDT TUE AUG 26 2014 IAZ055-056-069-NEZ045-052-260545- SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE- 1205 AM CDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATTAMIE... SOUTHEASTERN HARRISON...SOUTHERN SHELBY...NORTHEASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1245 AM CDT... AT 1203 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PERSIA TO NEAR ELKHORN...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL LIKELY CONNECT UP TO ANOTHER AREA OF STORMS LOCATED TO THE WEST OF OMAHA RESULTING IN SIGNIFICANT RAINFALL FOR EAST CENTRAL PARTS OF NEBRASKA INTO WEST CENTRAL IOWA. LOCATIONS IMPACTED INCLUDE... OMAHA...NORTHERN COUNCIL BLUFFS...HARLAN...UNDERWOOD...FORT CALHOUN...WATERLOO...SHELBY...MINDEN...PERSIA...ELKHORN...CARTER LAKE...BENNINGTON...NEOLA...BOYS TOWN...CRESCENT...PORTSMOUTH... MCCLELLAND...TENNANT...NISHNA BEND RECREATION AREA AND NARROWS RIVER PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4125 9577 4127 9632 4168 9567 4166 9510 TIME...MOT...LOC 0503Z 241DEG 34KT 4152 9565 4131 9616 FOBERT
Special weather statement, Aug 26, 12:33 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1233 AM CDT TUE AUG 26 2014 IAZ055-NEZ034-042>045-050>052-065-260615- HARRISON IA-DOUGLAS NE-DODGE NE-PLATTE NE-BUTLER NE-SAUNDERS NE- BURT NE-SEWARD NE-WASHINGTON NE-COLFAX NE- 1233 AM CDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON...NORTHWESTERN DOUGLAS...SOUTHERN DODGE...WASHINGTON...SOUTHERN COLFAX...NORTHERN SAUNDERS...BUTLER...SOUTHEASTERN BURT...SOUTHEASTERN PLATTE AND NORTHWESTERN SEWARD COUNTIES UNTIL 115 AM CDT... AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KENNARD TO NEAR RISING CITY...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FREMONT...BLAIR...SCHUYLER...WAHOO...DAVID CITY...VALLEY... ARLINGTON...NORTH BEND...HOOPER...CEDAR BLUFFS...BELLWOOD... MONDAMIN...RISING CITY...NICKERSON...KENNARD...BRAINARD... INGLEWOOD...WESTON...PRAGUE AND MODALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4183 9575 4135 9618 4102 9736 4140 9735 TIME...MOT...LOC 0533Z 219DEG 28KT 4151 9624 4122 9733 FOBERT
Special weather statement, Aug 26, 12:50 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1250 AM CDT TUE AUG 26 2014 IAZ055-056-069-NEZ045-052-260630- SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE- 1250 AM CDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POTTAWATTAMIE...EASTERN HARRISON...SHELBY...NORTHEASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 130 AM CDT... AT 1247 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR IRWIN TO NEAR FORT CALHOUN...AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WAS ALSO INDICATED WITH THESE STORMS WITH UP TO 2 INCHES ESTIMATED BY RADAR BETWEEN FORT CALHOUN AND CRESCENT INCLUDING INTERSTATE 29 NORTH OF THE INTERSTATE 680 EXIT. LOCATIONS IMPACTED INCLUDE... NORTHERN OMAHA...HARLAN...MISSOURI VALLEY...LOGAN...AVOCA... UNDERWOOD...FORT CALHOUN...WALNUT...SHELBY...MINDEN...EARLING... IRWIN...PERSIA...DEFIANCE...ELKHORN...WOODBINE...NEOLA...CRESCENT... PANAMA AND PORTSMOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4145 9516 4126 9624 4180 9575 4185 9510 TIME...MOT...LOC 0547Z 238DEG 38KT 4173 9514 4137 9603 FOBERT
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 11:46 PM CDT | Special Weather Statement | OAX | Saunders | 44 min |
| Aug 26, 12:05 AM CDT | Special Weather Statement | OAX | Douglas | 40 min |
| Aug 26, 12:33 AM CDT | Special Weather Statement | OAX | Butler, Dodge, Saunders, Washington | 42 min |
| Aug 26, 12:50 AM CDT | Special Weather Statement | OAX | Douglas | 40 min |
| Aug 26, 12:54 AM CDT | Areal Flood Advisory | OAX | Butler, Dodge, Douglas, Saunders, Seward | 3 hr |
| Aug 26, 1:14 AM CDT | Areal Flood Advisory | OAX | Dodge, Douglas, Washington | 3 hr |
| Aug 26, 1:53 AM CDT | Areal Flood Advisory | OAX | Douglas | 112 min |
| Aug 26, 2:22 AM CDT | Special Weather Statement | OAX | Cass, Lancaster | 38 min |
| Aug 26, 3:20 PM CDT | Flash Flood Watch | OAX | Butler, Colfax, Dodge, Douglas, Platte, Sarpy and 3 more | 19 hr |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.